# SDR SWAA983101

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 057SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 866500080405
- Condition: Inop
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO DAL DUE TO WEATHER RADAR BLANKING OUT.  REMOVED AND REPLACED WEATHER RADAR R/T PER BOEING M/M.
